Perfectly orderable graphs and unique colorability

Bacsó, Gábor (2007) Perfectly orderable graphs and unique colorability. Applicable Analysis and Discrete Mathematics, 1 (2). pp. 415-419.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:29
Last Modified: 11 Dec 2012 15:29

Update Item Update Item